# SDR YENA20100528075

- Difficulty date: May 28, 2010
- Submitted: May 31, 2010
- Operation: Air carrier
- Aircraft: N294JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000185
- Aircraft time: 5,799 hours, 3,250 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 612 JAX-JFK A/C DECLARED EMERGENCY ON LANDING.  REF LOG PAGE 643107 ITEM 1 (DUE TO HYD 2 ELEC PUMP SECURED TO OFF POSITION).  QRH WERE CONSULTED AND CALL FOR NON NORMAL LANDING CONFIGURATION.  THE CREW DEPLOYED LG MANUALLY ON LANDING.  PERFORMED L/G FREE FALL COND INSP/CHECK PER AMM 5-50-14-200-001A INSP OF MAIN L/G PER 32-10-00-200-801-A/600 NLG PER 32-20-00-200-801-A/600 GOOD, NO FAULTS NOTED OK FOR SVC.
